Next Article in Journal
Polynomial Intermediate Checksum for Integrity under Releasing Unverified Plaintext and Its Application to COPA
Previous Article in Journal
On Semi-Infinite Optimization Problems with Vanishing Constraints Involving Interval-Valued Functions
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 1009

Article: Solving the Advection Diffusion Reaction Equations by Using the Enhanced Higher-Order Unconditionally Positive Finite Difference Method
Authors: by Ndivhuwo Ndou, Phumlani Dlamini and Byron Alexander Jacobs
Link: https://www.mdpi.com/2227-7390/12/7/1009

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop